# SDR HNAA010049

- Difficulty date: August 15, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- Aircraft time: 34,789 hours, 39,426 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Corroded
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT, PRESSURE INDICATION WAS NORMAL.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  FOUND CORROSION ON CONNECTOR PINS.  CLEANED CONNECTOR PINS OF CORROSION.
